

Licensed pharmacy partner
Supplied by α±ααααααΆα αααααΆααααααΉα
GVP5+8Q5, Phnom Penh, Cambodia
Prescription notice
Item may require a valid prescription. Please consult your doctor or pharmacist before using new medication.
Last updated 27/04/2026 at 18:01
Contact pharmacy for pricing
Size: 12 sachet
Symptomatic relief of headache, fever, and runny nose during the common cold or acute rhinopharynx affections.
Child from 8 to 12 years old: 1 sachet, 1 to 3 times per day. Child from 12 to 15 years old: 1 to 2 sachets, 1 to 3 times per day. Repeat each dose with a minimum 4-hour interval. Pour the content of one sachet into a half-glass of water, stir for a few seconds, and drink immediately.
Similar medicines from α±ααααααΆα αααααΆααααααΉα

Procold Flu Paracetamol 500 mg / Phenylpropanolamine HCl 25 mg / Chlorpheniramine Maleate 2 mg
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing

KINAL Pain-Fever Maxi Paracetamol 500 mg / Caffeine 50 mg
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing

Coxil Extra 30 herbal lozenges
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing

Doliprane 500 mg 500 mg
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing